Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Norman, OK

March 31, 2015Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 31, 2015, 7:54 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 7:54 PM CDT (00:54 UTC)
Expired
Mar 31, 2015, 8:45 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 8:10 PM CDTHAIL 1.752 N Little, OK
Mar 31, 8:17 PM CDTHAIL 2.510 N Seminole, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 3:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WUUS54 KOUN 010054
SVROUN
OKC125-133-010145-
/O.NEW.KOUN.SV.W.0039.150401T0054Z-150401T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 845 PM CDT

* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
  LITTLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LITTLE AND CENTERVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3532 9658 3528 9678 3532 9683 3547 9665
      3546 9663 3540 9662 3540 9660 3541 9659
      3541 9658
TIME...MOT...LOC 0054Z 231DEG 17KT 3532 9675 

HAIL...1.75IN
WIND...60MPH
 
$$

AUSTIN
3 follow-up statements
624 
WWUS54 KOUN 010110
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT TUE MAR 31 2015

OKC125-133-010145-
/O.CON.KOUN.SV.W.0039.000000T0000Z-150401T0145Z/
SEMINOLE OK-POTTAWATOMIE OK-
810 PM CDT TUE MAR 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN SEMINOLE AND NORTHEASTERN POTTAWATOMIE COUNTIES...

AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LITTLE...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LITTLE AND CENTERVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3529 9671 3538 9676 3547 9665 3546 9663
      3540 9662 3540 9660 3541 9659 3541 9658
      3532 9658
TIME...MOT...LOC 0109Z 236DEG 16KT 3535 9667 

HAIL...1.25IN
WIND...60MPH
 
$$

AUSTIN
840 
WWUS54 KOUN 010119
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT TUE MAR 31 2015

OKC125-133-010145-
/O.CON.KOUN.SV.W.0039.000000T0000Z-150401T0145Z/
SEMINOLE OK-POTTAWATOMIE OK-
819 PM CDT TUE MAR 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL SEMINOLE AND NORTHEASTERN POTTAWATOMIE COUNTIES...

AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE...
MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3531 9663 3541 9672 3547 9665 3546 9663
      3540 9662 3540 9660 3541 9659 3541 9658
      3532 9658
TIME...MOT...LOC 0119Z 231DEG 17KT 3538 9662 

HAIL...1.75IN
WIND...60MPH
 
$$

AUSTIN
779 
WWUS54 KOUN 010131
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT TUE MAR 31 2015

OKC125-133-010145-
/O.CON.KOUN.SV.W.0039.000000T0000Z-150401T0145Z/
SEMINOLE OK-POTTAWATOMIE OK-
831 PM CDT TUE MAR 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL SEMINOLE AND NORTHEASTERN POTTAWATOMIE COUNTIES...

AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
PADEN...MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3547 9665 3546 9663 3540 9662 3540 9660
      3541 9659 3541 9658 3532 9658 3543 9670
TIME...MOT...LOC 0131Z 231DEG 17KT 3542 9657 

HAIL...1.75IN
WIND...60MPH
 
$$

AUSTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:36 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Mar 31, 6:36 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT TUE MAR 31 2015

.UPDATE...
STORMS WILL LIKELY CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
OVER THE NEXT FEW HOURS.

&&

.DISCUSSION...
ISOLATED TO SCATTERED STORMS HAVE DEVELOPED OVER WEST TEXAS AND
CONTINUE TO MOVE INTO WESTERN OKLAHOMA. LATEST HRRR RUNS SUGGEST
THAT STORM COVERAGE WILL INCREASE AS THEY MOVE INTO DEEPER
MOISTURE AND A MORE UNSTABLE ENVIRONMENT OVER THE NEXT FEW
HOURS. HOWEVER...NOT COMPLETELY SURE THIS WILL OCCUR AS MID/UPPER
FORCING REMAINS WEAK. LATEST HRRR RUNS SEEM TO BE OVERCONVECTING
ACROSS SOUTHERN OKLAHOMA AT THIS TIME.

EXPECT SOME SEVERE HAIL AND WIND REPORT THROUGH THE EVENING. HAIL
MAY GET UP TO GOLF BALLS. TORNADO THREAT APPEARS TO BE VERY LOW
DUE TO WEAK LOW LEVEL SHEAR. LATEST HRRR COMPOSITE REFLECTIVITIES
SUGGESTED THAT CURRENT ISOLATED TO SCATTERED STORMS MAY ORGANIZE
INTO A CLUSTER OR LINE OVER THE NEXT SEVERAL HOURS...WHICH COULD
AFFECT THE OKLAHOMA CITY METRO AREA IN THE 10 PM TO 1 AM TIME
FRAME.

CURRENT FORECAST HAS NOT BEEN ALTERED...THOUGH RAIN CHANCES MAY
NEED TO BE INCREASED TONIGHT. WILL CLOSELY MONITOR.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

MBS

&&

.AVIATION...
ISO-NUM TSRA WILL OCCUR ACROSS MOST TAF SITES EXCEPT KPNC THROUGH
06Z. EXACT COVERAGE AND TIMING REMAINS UNCERTAIN. GUSTY VARIABLE
WINDS AND HAIL ARE POSSIBLE IF STORMS DIRECTLY AFFECT ANY GIVEN
SITE. BRIEF IFR CONDITIONS...GENERALLY UNDER 30 MINUTES...COULD
OCCUR AS WELL. KEPT TEMPO/VCTS MENTIONS AT MOST SITES.

OVERALL...BELIEVE VFR CONDITIONS WILL OCCUR. WIDESPREAD IFR
CONDITIONS WITH BR COULD DEVELOP 06-18Z ACROSS THE AREA...THOUGH
CONFIDENCE IS MODERATE AT BEST. HAVE HIGH CONFIDENCE THAT ALL
SITES WILL BE VFR AFTER 18Z.

MBS

&&

.PREV DISCUSSION... /ISSUED 317 PM CDT TUE MAR 31 2015/

DISCUSSION...
CUMULUS HAS FORMED OVER MUCH OF CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTH TEXAS. CONVECTIVE INHIBITION IS STILL
STRONG OVER MOST OF THE AREA...ALTHOUGH IT HAS WEAKENED A LOT IN
THE SOUTHEAST PARTS OF OKLAHOMA. WE EXPECT LARGELY UNFOCUSED
CONVECTION LATER THIS AFTERNOON AND EVENING...ALTHOUGH CONVECTION
MAY CREATE ITS OWN FOCUS LATER TONIGHT. AS NOTED
ELSEWHERE...SEVERE STORMS ARE A POSSIBILITY.

TOMORROW WILL BE VERY BREEZY AND WARM. THERE MAY BE SOME FOG IN
THE MORNING AGAIN...MOST LIKELY NEAR/NORTH OF I-40. A STRONGER CAP
WILL LIMIT STORM CHANCES...BUT IF STORMS DO DEVELOP...THEY WOULD
PROBABLY DO SO VERY QUICKLY...AND BE RATHER STRONG.

THE GENERAL FLOW WILL MAINTAIN A FAIRLY STRONG CAPPING
INVERSION...WHICH WILL CONTINUE TO LIMIT STORM CHANCES THROUGH
FRIDAY.

ON FRIDAY...A FRONT WILL FINALLY SWEEP SOUTHEAST ACROSS OKLAHOMA
AND NORTH TEXAS...TEMPORARILY BRINGING AN END TO EVEN THE LOW RAIN
CHANCES OF THE PREVIOUS COUPLE OF DAYS.

SATURDAY WILL BE THE ONE DAY WITHOUT ANY CHANCE OF RAIN...BUT
MOISTURE WILL BEGIN ITS NORTHWARD ADVANCE BY EVENING...AND RAIN
CHANCES PROMPTLY SPREAD NORTH AGAIN LATE SATURDAY NIGHT INTO
SUNDAY.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR OKZ004-005-009-010-014.

TX...NONE.
&&

17
Hazardous weather outlook, Mar 31, 7:35 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT TUE MAR 31 2015

OKZ004>048-050>052-TXZ083>090-020030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
735 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN
OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.

.LOCATION...
THE RISK AREA IS SOUTH OF A LINE FROM ARNETT TO STILLWATER.

.TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT TONIGHT.

.IMPACTS...
LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH
ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND
HEAVY DOWNPOURS WILL ALSO OCCUR WITH THE STRONGER STORMS. THE RISK
FOR TORNADOES IS VERY LOW.

.DISCUSSION...
ISOLATED TO SCATTERED STORMS MAINLY OVER WESTERN OKLAHOMA ARE
EXPECTED TO INCREASE IN COVERAGE AND INTENSITY DURING THE
EVENING HOURS. STORM INTENSITY WILL LIKELY DECREASE AFTER
MIDNIGHT AS STORMS MAINLY AFFECT LOCATIONS NEAR AND EAST OF I-35.

OTHER THUNDERSTORMS ARE EXPECTED TO FORM TONIGHT IN THE VICINITY
OF A WEAK STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE
SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN
NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS
IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL
RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP
ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING
IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT
WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES.
STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY
AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER...
OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY...
ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE
ON MONDAY.

.FIRE WEATHER...
HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY
AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN
CRITICAL FIRE WEATHER CONDITIONS.

VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS THURSDAY AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, Mar 31, 7:13 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT TUE MAR 31 2015

OKZ033-036-010045-
HARMON OK-JACKSON OK-
713 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON AND WEST
CENTRAL JACKSON COUNTIES UNTIL 745 PM CDT...

AT 712 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF ELDORADO...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELDORADO.

LAT...LON 3444 9976 3452 9980 3462 9968 3459 9957
      3449 9957
TIME...MOT...LOC 0012Z 240DEG 19KT 3451 9973

KURTZ
Special weather statement, Mar 31, 7:16 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT TUE MAR 31 2015

OKZ030-031-010100-
POTTAWATOMIE OK-SEMINOLE OK-
716 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POTTAWATOMIE AND WEST
CENTRAL SEMINOLE COUNTIES UNTIL 800 PM CDT...

AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF EARLSBORO...MOVING EAST AT 10 TO 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEMINOLE...TECUMSEH...MAUD...EARLSBORO...BOWLEGS AND HARJO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3512 9694 3526 9695 3533 9664 3510 9660
TIME...MOT...LOC 0015Z 266DEG 12KT 3521 9686

AUSTIN
Special weather statement, Mar 31, 7:41 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT TUE MAR 31 2015

OKZ015-010115-
DEWEY OK-
741 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWEY COUNTY UNTIL
815 PM CDT...

AT 739 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CAMARGO...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3598 9922 3607 9916 3604 9899 3588 9910
TIME...MOT...LOC 0039Z 292DEG 7KT 3600 9915

KURTZ
Local storm report, Mar 31, 7:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             1 S EARLSBORO           35.25N 96.80W
03/31/2015  E1.00 INCH       POTTAWATOMIE       OK   PUBLIC

&&

MDAY
Special weather statement, Mar 31, 7:45 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT TUE MAR 31 2015

OKZ033-TXZ083-010115-
HARMON OK-HARDEMAN TX-
745 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 815 PM CDT...

AT 744 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
HOLLIS...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN HARMON
AND NORTHWESTERN HARDEMAN COUNTIES.

LAT...LON 3466 9998 3466 9984 3458 9980 3450 9995
      3452 9999 3458 10000 3463 10000
TIME...MOT...LOC 0044Z 224DEG 9KT 3456 9994

KURTZ
Special weather statement, Mar 31, 7:48 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT TUE MAR 31 2015

OKZ021-034-010115-
GREER OK-BECKHAM OK-
748 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREER AND
SOUTHWESTERN BECKHAM COUNTIES UNTIL 815 PM CDT...

AT 747 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
ERICK...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
DELHI.

LAT...LON 3506 9994 3519 9996 3524 9971 3516 9963
      3506 9968
TIME...MOT...LOC 0047Z 260DEG 22KT 3513 9988

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:05 PM CDTSpecial Weather StatementOUNHarmon40 min
Mar 31, 7:10 PM CDTSpecial Weather StatementOUNRoger Mills35 min
Mar 31, 7:13 PM CDTSpecial Weather StatementOUNJackson32 min
Mar 31, 7:16 PM CDTSpecial Weather StatementOUNPottawatomie44 min
Mar 31, 7:28 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole47 min
Mar 31, 7:37 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson25 min
Mar 31, 7:41 PM CDTSpecial Weather StatementOUNDewey34 min
Mar 31, 7:45 PM CDTSpecial Weather StatementOUNHarmon30 min
Mar 31, 7:48 PM CDTSpecial Weather StatementOUNBeckham27 min
Mar 31, 7:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer39 min
Mar 31, 7:57 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills33 min
Mar 31, 7:59 PM CDTSpecial Weather StatementOUNHarmon31 min
Mar 31, 8:05 PM CDTSpecial Weather StatementOUNJackson25 min
Mar 31, 8:10 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson35 min
Mar 31, 8:14 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
Mar 31, 8:18 PM CDTSevere Thunderstorm WarningOUNJackson25 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills23 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningOUNSeminole23 min
Mar 31, 8:23 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Mar 31, 8:39 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita51 min
Mar 31, 8:42 PM CDTSevere Thunderstorm WarningOUNJackson33 min
Mar 31, 8:52 PM CDTSevere Thunderstorm WarningOUNJackson23 min
Mar 31, 8:57 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole48 min
Mar 31, 9:18 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Mar 31, 9:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
Mar 31, 9:34 PM CDTSpecial Weather StatementOUNKingfisher41 min
Mar 31, 9:43 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole47 min
Mar 31, 9:44 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman31 min
Mar 31, 9:52 PM CDTSpecial Weather StatementOUNKingfisher38 min
Mar 31, 9:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher47 min
Mar 31, 10:03 PM CDTSpecial Weather StatementOUNWashita42 min
Mar 31, 10:13 PM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman32 min
Mar 31, 10:13 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole47 min
Mar 31, 10:16 PM CDTSevere Thunderstorm WarningOUNSeminole29 min
Mar 31, 10:20 PM CDTSpecial Weather StatementOUNCleveland25 min
Mar 31, 10:25 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady50 min
Mar 31, 10:28 PM CDTSevere Thunderstorm WarningOUNComanche32 min
Mar 31, 10:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma44 min
Mar 31, 10:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady40 min
Mar 31, 10:41 PM CDTSevere Thunderstorm WarningOUNSeminole34 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher47 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma32 min
Mar 31, 10:51 PM CDTFlash Flood WarningOUNHughes, Seminole3 hr
Mar 31, 10:55 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole35 min
Mar 31, 10:59 PM CDTSpecial Weather StatementOUNStephens46 min
Mar 31, 11:09 PM CDTSevere Thunderstorm WarningOUNOklahoma51 min
Mar 31, 11:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma34 min
Mar 31, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole30 min
Mar 31, 11:17 PM CDTSevere Thunderstorm WarningOUNLogan43 min
Mar 31, 11:26 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Mar 31, 11:27 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie34 min
Mar 31, 11:34 PM CDTSpecial Weather StatementOUNGarvin, Stephens41 min
Mar 31, 11:38 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more37 min
Mar 31, 11:41 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens49 min
Apr 1, 12:08 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain23 min
Apr 1, 12:13 AM CDTFlash Flood WarningOUNCleveland, Oklahoma2 hr
Apr 1, 12:13 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
Apr 1, 12:19 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc26 min
Apr 1, 12:40 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc35 min
Apr 1, 12:43 AM CDTSevere Thunderstorm WarningOUNNoble47 min
Apr 1, 12:50 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole40 min
Apr 1, 12:52 AM CDTAreal Flood AdvisoryOUNPottawatomie113 min
Apr 1, 1:04 AM CDTSpecial Weather StatementOUNCoal, Pontotoc, Seminole41 min
Apr 1, 1:23 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more52 min
Apr 1, 1:28 AM CDTSpecial Weather StatementOUNKay47 min
Apr 1, 1:38 AM CDTFlash Flood WarningOUNHughes, Seminole112 min
Apr 1, 2:03 AM CDTSpecial Weather StatementOUNAtoka, Bryan27 min
Apr 1, 2:16 AM CDTSpecial Weather StatementOUNPittsburg29 min
Apr 1, 2:37 AM CDTSpecial Weather StatementOUNAtoka23 min
Apr 1, 3:29 AM CDTRed Flag WarningOUNEllis, Harper, Roger Mills, Woods, Woodward17 hr
Apr 1, 6:50 AM CDTSpecial Weather StatementOUNJefferson25 min
Apr 1, 7:48 AM CDTSpecial Weather StatementOUNMarshall27 min
Apr 1, 8:34 AM CDTSpecial Weather StatementOUNBryan56 min
Apr 1, 5:23 PM CDTSpecial Weather StatementOUNHarper37 min
Apr 1, 5:48 PM CDTSpecial Weather StatementOUNHarper27 min
Apr 1, 6:19 PM CDTSpecial Weather StatementOUNHarper26 min
Apr 1, 6:46 PM CDTSpecial Weather StatementOUNWoodward29 min
Apr 1, 6:58 PM CDTSpecial Weather StatementOUNHarper32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.